# SDR F3LA201908070066

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N354FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09026
- Aircraft time: 393 hours, 177 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: PT990226140077
- Part serial: HD2455852
- Condition: Inoperative
- Location: Oil Temp
- Part time: 393 hours, 177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN PER ECAM HIGH OIL TEMP , PERFORMED SINGLE ENG APP. ENEVENTFUL LANDING. COEERCTIVE ACTION --- PERFROMED FADEC 1A &1B ON MCDU. TEO SENSOR FOUND INOP. REMOVED AND REPLACED ENG OIL TEMP SENSOR IAW AMM 79-32-05 PB 401 T/W S/N F9TAB5833C CAL DUE 04/20/2021 PERFORMED MIN IDLE TEST NO DEFECTS NOTED AC OK FOR SERVICE .
